The (non) determinants of Olympic success

Rewilak, J. ORCID: 0000-0001-5337-8873, 2021. The (non) determinants of Olympic success. Journal of Sports Economics, 22 (5), pp. 546-570. ISSN 1527-0025

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Sports Economics
Creators: Rewilak, J.
Publisher: SAGE Publications
Date: June 2021
Volume: 22
Number: 5
ISSN: 1527-0025
Identifiers:
NumberType
10.1177/1527002521992833DOI
1564125Other
Divisions: Schools > School of Science and Technology
Record created by: Laura Ward
Date Added: 12 Jul 2022 10:54
Last Modified: 12 Jul 2022 10:54
URI: http://irep.ntu.ac.uk/id/eprint/46590

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year